Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Morphine overdose, high kidney readings. Long term effects?

I was in instivise care for two and half days from morphine overdose. I was in hospital all togather for four days. My kidneys was reading high like 1600 which they said it should be between 35 to 135 what ever that means. I would like to know what the long term effects of my whole body is. They worked with me for hour or two in the emeregency room.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry to hear about the problem with your kidneys. Once you have been having problems with overdosage with medications especially opioids, kidney damage may be normal. I also believe that you will do well with consulting a psychiatrist who is experienced in drug abuse problems so as to get the appropriate treatment. Other organs may also be involved and you should consult a psychiatrist to make sure that you get a complete check up to make sure that your other organs are healthy.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor